MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE 5.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE 5.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number E5111-05545
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that an everest xt extended tab polyaxial screw migrated at t10 on the right side approximately 3 months post-operatively.Revision surgery is not scheduled at this time as the patient is not showing any symptoms.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records review could not be performed as a valid lot code was not provided and could not be obtained.No further investigation can be performed due to insufficient information provided.  if more information is received and/or devices are returned for evaluation this investigation will be reopened and updated.H3 other text : device still implanted in patient.

Brand Name
POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE 5.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key10814333
Report Number3004774118-2020-00296
Device Sequence Number16619866
Product Code NKB
UDI-Device Identifier10888857212428
UDI-Public10888857212428
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K151727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE5111-05545
Device Catalogue NumberE5111-05545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR